# SDR SWAA2022100349480

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,413 hours, 14,756 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT WING UPPER T\E SHELF PNL O\B OF #7 SPOILER VERTICAL WEB CRACKED WHERE IT CONNECTS TO DEFLECTOR RIB. / [01] R&R RIGHT WING UPPER T\E SHELF PN VERTICAL WEB O\B OF #7 SPOILER REF SRM 51-40-02 AND SRM 51-10-02.
